# SDR AUS20011371

- Difficulty date: December 17, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 87600519001
- Condition: Fouled
- Location: Prop Control
- Part time: 1,955 cycles
- Component: Propeller Contr, Hamstd, 14SF23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER CONDITION LEVER CONTROL CABLE HOOKED IN CEILING TRIM ATTACHMENT BRACKET.
